# SDR DALA2021101106178

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,099 hours, 31,789 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 CORROSION FASTENER FR 28 TO FR 34 AND STR 38L TO STR 38R IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED WITH NEW FASTENERS PER A320 SRM 51-42-11. (1976652)
